MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SIREMOBIL COMPACT L; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHINEERS AG SIREMOBIL COMPACT L; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 03780629
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of an event that occurred while operating the suremobil compact l system.During a surgery, dense black smoke was observed emanating from the machine, accompanied by a strong burning smell.The device was immediately removed from service.On november 11, 2025, siemens was informed that the smoke caused temporary discomfort to the people present.Detailed clarifications of this event are currently ongoing; therefore, the event is reported in doubt.We have no indications of any serious adverse effects on the health status of the involved persons.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.During an on-site service intervention, a visual inspection of the concerned system did not reveal any defective parts, and the unit operated without any issues.However, the burning smell was still present, and it was determined that it originated from the power supply m14.The power supply m14 has been replaced, and the burning smell disappeared.After one week of monitoring, no further issues have been reported.The system siremobil compact l reached its end of support date on dec 31st.2020.The affected system including the replaced power supply has been delivered in december 2001.The system age significantly suggests normal wear and tear of its components, which increases the likelihood of failure.Siremobil compact l and its component had been verified to be in compliance with the safety requirements of iec60601-1, clause 13.The issue described in the complaint will not cause emission of flames, molten metal, poisonous or ignitable substances in hazardous quantities.The affected part was replaced as part of service activity, which resolved the problem.The spare parts consumption of the defective power supply was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.

Brand Name
SIREMOBIL COMPACT L
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23658394
Report Number3004977335-2025-00137
Device Sequence Number17369403
Product Code OXO
UDI-Device Identifier04056869008998
UDI-Public(01)04056869008998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K963093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03780629
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown